# SDR DALA2025111808421

- Difficulty date: November 15, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 50,522 hours, 36,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND MULTIPLE EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT LOCATION B5-259 IAW AMM 33-51. ALL LIGHTS WORK NORMAL. OK FOR SVC. (8218009).
